# SDR SWAA2020082506991

- Difficulty date: August 6, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD MAIN T/E FLAP LOWER SURFACE SKIN HAS 0.250' CRACK; 12' FROM THE T/E & 15' FROM THE OUTBOARD EDGE;  / CLEANED AND REPAIRED DAMAGE AREA AS MARKED ON L/W I/B MAIN FLAP T/E O/B WEDGE LOWER SURFACE AS PER B737 SRM 51-70-10-2R-4; REPAIR 4 PERMANENT REPAIR. HOT BOND FILLER AND DOUBLER. PERFORMED TAP TEST ON REPAIRED AREA FOUND NO DELAMINATION AS PER B737 NDTM PART 1 51-05-01 (SEC 5). PRIME AND TOP COAT REPAIRED AREA AS PER B737 AMM 51-21-99-300-802. MATERIALS USED PO#1644877; PO#1658186; PO#1393718; PO#1612372; PO#1687199.
